Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 114, NWS Bismarck, ND

July 4, 2012Bottineau County, Rolette County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 4, 2012, 6:11 AM CDT for Bottineau County, Rolette County, North Dakota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2012, 6:11 AM CDT (11:11 UTC)
Expired
Jul 4, 2012, 6:40 AM CDT
In force
29 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bottineau County, ND, Rolette County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 11.2 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1544 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
2264 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WUUS53 KBIS 041111
SVRBIS
NDC009-079-041200-
/O.NEW.KBIS.SV.W.0114.120704T1111Z-120704T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
611 AM CDT WED JUL 4 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA
  NORTHERN ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA

* UNTIL 700 AM CDT

* AT 608 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHEAST OF LAKE METIGOSHE STATE PARK...OR 11 MILES NORTHEAST OF
  BOTTINEAU...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  INTERNATIONAL PEACE GARDEN AND ST. JOHN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4900 9954 4895 9954 4881 10028 4898 10038
      4901 10028 4901 9955
TIME...MOT...LOC 1112Z 248DEG 41KT 4894 10018
WIND...HAIL 60MPH 1.00IN

$$

SIMOSKO
2 follow-up statements
937 
WWUS53 KBIS 041128
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
628 AM CDT WED JUL 4 2012

NDC009-079-041200-
/O.CON.KBIS.SV.W.0114.000000T0000Z-120704T1200Z/
BOTTINEAU ND-ROLETTE ND-
628 AM CDT WED JUL 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ROLETTE AND NORTHEASTERN BOTTINEAU COUNTIES UNTIL 700 AM CDT...

AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
INTERNATIONAL PEACE GARDEN...OR 25 MILES NORTHEAST OF BOTTINEAU...
MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  ST. JOHN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4900 9954 4895 9954 4886 10018 4900 10028
      4901 10028 4901 9955
TIME...MOT...LOC 1128Z 248DEG 41KT 4901 9992
WIND...HAIL 60MPH 1.00IN

$$

SIMOSKO
010 
WWUS53 KBIS 041140
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
640 AM CDT WED JUL 4 2012

NDC009-079-041150-
/O.CAN.KBIS.SV.W.0114.000000T0000Z-120704T1200Z/
BOTTINEAU ND-ROLETTE ND-
640 AM CDT WED JUL 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROLETTE AND
NORTHEASTERN BOTTINEAU COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4900 9954 4895 9954 4886 10018 4900 10028
      4901 10028 4901 9955
TIME...MOT...LOC 1140Z 248DEG 41KT 4906 9973

$$

SIMOSKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:39 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 4, 3:39 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
339 AM CDT WED JUL 4 2012

.SHORT TERM...TODAY THROUGH THURSDAY...

COLD FRONT EXPECTED BE NEAR/ALONG A MINOT TO BISMARCK LINE AND INTO THE
JAMES RIVER VALLEY BY 18Z. EXPECTING ANY PRECIPITATION TO MAINLY BE
CONFINED IN THE NORTHEAST ZONES WITH A DRY FROPA ELSEWHERE.
HOWEVER WILL METWATCH CLOSELY AS THE HRRR HAS BEEN CONSISTENTLY
SHOWING SOME SOUTHWARD EXPANSION IN THE PRECIPITATION THROUGH THE
EARLY MORNING. OTHERWISE EXPECT BREEZY CONDITIONS BEHIND THE
FRONT WITH DRIER AIR/LOWER DEW POINTS ARRIVING DURING THE DAY. STILL
WARM TODAY WITH HIGHS BETWEEN 80F AND 90F. COOLER AND DRIER AIR
SETTLES OVER WESTERN AND CENTRAL NORTH DAKOTA TONIGHT WITH LOWS
BETWEEN 50F AND 60F. THE NEXT SHORTWAVE IS SCHEDULED TO APPROACH
OUR SOUTHERN ZONES THURSDAY WITH A SLIGHT CHC OF SHOWERS/THUNDERSTORMS
IN THE AFTERNOON. MORE SUBSTANTIAL PRECIPITATION SLATED FOR THURSDAY
NIGHT INTO FRIDAY.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...

NEXT SHORTWAVE TROUGH WITH AN ASSOCIATED SURFACE LOW WILL MOVE
ACROSS SOUTH DAKOTA THURSDAY NIGHT THROUGH FRIDAY NIGHT. IT
APPEARS THAT THE MODELS ARE COMING INTO DECENT AGREEMENT WITH AN
MCS EVENT...STARTING IN WYOMING/WESTERN SOUTH DAKOTA THURSDAY
NIGHT AND ROTATING NORTHEAST INTO SOUTHERN NORTH DAKOTA. THE
POTENTIAL OF WIDESPREAD 1 INCH RAINFALL AMOUNTS ALONG AND SOUTH
INTERSTATE 94 THURSDAY NIGHT THROUGH FRIDAY AFTERNOON LOOK
REASONABLE AND HAVE MADE LITTLE CHANGES TO THE HPC QPF AMOUNTS.
POSSIBLE TOTAL RAINFALL AMOUNTS NEAR THE BORDER COULD BE AROUND
1. 5 INCHES. THEREAFTER...THE UPPER LEVEL FLOW GRADUALLY BECOMES
NORTHWEST THROUGH EARLY NEXT WEEK AS THE CENTRAL PLAINS RIDGE
SHIFTS WEST. THIS WILL STILL ALLOW FOR RIDGE TOPPERS TO MOVE
THROUGH NORTH DAKOTA BUT LOW LEVEL MOISTURE WILL BE CONSIDERABLE
LESS AND AREAL COVERAGE OF PRECIPITATION SHOULD FOLLOW.

&&

.AVIATION...VFR CEILINGS/VISIBILITIES EXPECTED NEXT 24HR. POSSIBLE
LOW VFR CEILINGS AT KISN AND KMOT THROUGH 12Z WEDNESDAY. AN
ISOLATED SHOWER OR THUNDERSTORM CANNOT BE RULED OUT AT KJMS
THROUGH 00Z THURSDAY. SKIES WILL CLEAR WEDNESDAY NIGHT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM/LONG TERM...KS
Hazardous weather outlook, Jul 4, 5:11 AM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
511 AM CDT WED JUL 4 2012

NDZ001>003-009>011-017>021-031>035-040>046-051015-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
511 AM CDT WED JUL 4 2012 /411 AM MDT WED JUL 4 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS ARE FORECAST TO BECOME LIKELY THURSDAY NIGHT
AND FRIDAY MAINLY ALONG AND SOUTH OF INTERSTATE 94. TOTAL RAINFALL
AMOUNTS OF 1 TO 1.5 INCHES IS POSSIBLE THROUGH FRIDAY.

A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN NORTH DAKOTA
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-051015-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
511 AM CDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

EXPECT ISOLATED THUNDERSTORMS TODAY IN CENTRAL NORTH DAKOTA. THE
THUNDERSTORMS ARE EXPECTED TO REMAIN NON-SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS ARE FORECAST TO BECOME LIKELY THURSDAY NIGHT
AND FRIDAY MAINLY ALONG AND SOUTH OF INTERSTATE 94. TOTAL RAINFALL
AMOUNTS OF 1 TO 1.5 INCHES IS POSSIBLE THROUGH FRIDAY.

A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN NORTH DAKOTA
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Local storm report, Jul 4, 1:43 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
143 AM CDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     HAIL             CROSBY                  48.91N 103.30W
07/04/2012  E0.75 INCH       DIVIDE             ND   PUBLIC

            PENNY HAIL. 2-3 INCHES FLOWING WATER IN PARKING LOT.

&&

SCHECK
Special weather statement, Jul 4, 1:59 AM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
159 AM CDT WED JUL 4 2012

NDZ002-003-040745-
BURKE-RENVILLE-
159 AM CDT WED JUL 4 2012

...SPECIAL WEATHER STATEMENT...

AT 156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL BURKE COUNTY...MOVING EAST AT
35 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  FLAXTON BY 205 AM CDT...
  NORTHGATE BY 220 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MERRIMAN/SCHECK
Local storm report, Jul 4, 5:19 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
519 AM CDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     12 SSW GRENORA          48.46N 104.04W
07/03/2012                   WILLIAMS           ND   TRAINED SPOTTER

            SPOTTER REPORTED THAT SHE RECEIVED A CALL FROM A
            NEIGHBOR WHO REPORTED A TREE DOWN ON TOP OF A POWERLINE.
            OCCURRED APPROXIMATELY 12 MILES SOUTHWEST OF GRENORA AT
            7...50 PM

0802 PM     TSTM WND DMG     GRENORA                 48.62N 103.94W
07/03/2012                   WILLIAMS           ND   TRAINED SPOTTER

            ESTIMATED 70 MPH WINDS. 20FT ELM TREE KNOCKED DOWN.
            POWER IS OUT.

0802 PM     TSTM WND DMG     2 E GRENORA             48.62N 103.89W
07/03/2012                   WILLIAMS           ND   TRAINED SPOTTER

            A 70 FOOT WALL WIND BREAK 8 FT HIGH FOR CATTLE WAS
            FLATTENED... A WOODEN CALF SHELTER 10X20 FT AND 4 FEET
            HIGH WAS BLOWN INTO PIECES.

0940 PM     HAIL             3 N WILLISTON           48.20N 103.63W
07/03/2012  E0.75 INCH       WILLIAMS           ND   PUBLIC

1010 PM     HAIL             9 S CORINTH             48.48N 103.33W
07/03/2012  M1.00 INCH       WILLIAMS           ND   TRAINED SPOTTER

            LOTS OF PEA SIZED HAIL WITH A FEW LARGER STONES TO 1
            INCH.

1053 PM     HAIL             3 N GRENORA             48.66N 103.94W
07/03/2012  M1.00 INCH       DIVIDE             ND   TRAINED SPOTTER

1057 PM     HAIL             GRENORA                 48.62N 103.94W
07/03/2012  M1.00 INCH       WILLIAMS           ND   TRAINED SPOTTER

            WIND GUSTS UP TO 50 MPH. LEAVES WERE STRIPPED DUE TO
            WIND AND HAIL.

1200 AM     HAIL             5 E CROSBY              48.91N 103.18W
07/04/2012  E0.88 INCH       DIVIDE             ND   TRAINED SPOTTER

1215 AM     HAIL             CROSBY                  48.91N 103.30W
07/04/2012  E1.50 INCH       DIVIDE             ND   PUBLIC

            PUBLIC REPORT.

1222 AM     HAIL             CROSBY                  48.91N 103.30W
07/04/2012  E0.88 INCH       DIVIDE             ND   LAW ENFORCEMENT

            REPORT FROM AMBULANCE DRIVER IN CROSBY. RELAYED BY
            STATE RADIO.

1231 AM     HAIL             6 N COLUMBUS            48.99N 102.78W
07/04/2012  E1.75 INCH       BURKE              ND   TRAINED SPOTTER

            REPORT FROM TRAINED SPOTTER AT CAMPGROUND JUST SOUTH OF
            INTERNATIONAL BORDER. HAIL ONGOING AT TIME OF REPORT.

0135 AM     HAIL             CROSBY                  48.91N 103.30W
07/04/2012  E0.75 INCH       DIVIDE             ND   PUBLIC

            PENNY HAIL. 2-3 INCHES FLOWING WATER IN PARKING LOT.

&&

RK
Special weather statement, Jul 4, 5:36 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
536 AM CDT WED JUL 4 2012

NDZ005-041100-
ROLETTE-
536 AM CDT WED JUL 4 2012

...SPECIAL WEATHER STATEMENT...

AT 533 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN ROLETTE COUNTY...MOVING
NORTHEAST AT 45 MPH.

WINDS UP TO 55 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

SIMOSKO
Special weather statement, Jul 4, 5:52 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
552 AM CDT WED JUL 4 2012

NDZ013-041100-
PIERCE-
552 AM CDT WED JUL 4 2012

...SPECIAL WEATHER STATEMENT...

AT 550 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL PIERCE COUNTY...MOVING NORTHEAST AT
40 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

SIMOSKO
Special weather statement, Jul 4, 6:04 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
604 AM CDT WED JUL 4 2012

NDZ004-005-041200-
BOTTINEAU-ROLETTE-
604 AM CDT WED JUL 4 2012

...SPECIAL WEATHER STATEMENT...

AT 603 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEASTERN BOTTINEAU COUNTY...MOVING EAST
AT 35 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  INTERNATIONAL PEACE GARDEN BY 620 AM CDT...
  ST. JOHN BY 650 AM CDT...
  ROLLA BY 655 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

SIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:37 PM CDTSevere Thunderstorm WarningBISDivide, Williams53 min
Jul 3, 8:31 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Williams59 min
Jul 3, 9:00 PM CDTSevere Thunderstorm WarningBISWilliams30 min
Jul 3, 9:28 PM CDTSevere Thunderstorm WarningBISDivide, Williams62 min
Jul 3, 10:18 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Williams57 min
Jul 3, 10:43 PM CDTSevere Thunderstorm WarningBISDivide, Williams62 min
Jul 4, 12:08 AM CDTSevere Thunderstorm WarningBISBurke, Divide67 min
Jul 4, 12:49 AM CDTAreal Flood AdvisoryBISDivide3 hr
Jul 4, 1:12 AM CDTSevere Thunderstorm WarningBISBurke, Divide63 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.